American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(76W05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] R. Shvydkoy. Convex integration for a class of active scalar equations. J. Amer. Math. Soc. 24 (2011) 1159-1174. MR 2813340.
Abstract, references, and article information   
View Article: PDF

[2] Diego Cordoba and Charles Fefferman. Growth of solutions for QG and 2D Euler equations. J. Amer. Math. Soc. 15 (2002) 665-670. MR 1896236.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1